# SDR SIMA200311316

- Difficulty date: April 22, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N393AE
- Make and model: Saab 340B
- Aircraft serial: 340B393
- Engine: Ge CT79B
- System (JASC): 7320 · Fuel Controlling System
- Part: Control Unit
- Part number: 6071T0P12
- Part serial: ECDT1754
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: C

## Discrepancy

TAKEOFF WAS ABORTED DUE TO THE RIGHT ENGINE TORQUE WENT TO ZERO.  THE ENGINE FEATHERED AND SHUT DOWN BY ITSELF.  ALL PARAMETERS WERE NORMAL PRIOR TO ENGINE SHUTDOWN.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE DIGITAL ELECTRONIC CONTROL UNIT IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.   (SW21200305090)
